Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorMa, To Fu
dc.date.accessioned2017-10-24T19:11:47Z
dc.date.available2017-10-24T19:11:47Z
dc.date.issued2006
dc.identifier.citationAgarwal, R.P., Ma, T.F. On a class of two-point boundary value problems with singular boundary conditions (2006) Rocky Mountain Journal of Mathematics, 36 (6), pp. 1803-1818.en_US
dc.identifier.urihttp://hdl.handle.net/11141/2108
dc.descriptionChanging sign, Dual variational principle, Singularen_US
dc.description.abstractA new existence theory for a class of second order two-point boundary value problems with nonlinear boundary conditions which can blow up in finite intervals is established. The proofs are based on the dual variational principle and the critical point theory.en_US
dc.language.isoen_USen_US
dc.rightsCopyright © 2006 Rocky Mountain Mathematics Consortium.en_US
dc.rights.urihttp://www.sherpa.ac.uk/romeo/search.php?issn=0035-7596en_US
dc.titleOn a class of two-point boundary value problems with singular boundary conditionsen_US
dc.typeArticleen_US
dc.identifier.doi10.1216/rmjm/1181069345


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record